Can blood pressure medication (perindopril) lead to erectile dysfunction?

Diuretics, B-blocker. Diuretics and beta-blockers are the most significant BP meds that cause ed. If you are on a diuretic, it should be the lowest dose possible. Beta-blockers do it in part from diminshing heart rate. However, some ca channel blockers do this as well. You need to talk with your doctor treating your hbp!
BP MEDS &ED. Yes some medicines specially diuretics, beta blockers and some calcium channel blockers have been reported to cause ed in some patients, but not all patients experience this unpleasant side effect and it is not that common.
Yes. Anything that lowers BP can result in decrease blood flow to the penis.

Related Questions

Can high blood pressure medications give you erectile dysfunction?

Absolutely. If you are experiencing ed on blood pressure medication, ask your doctor to switch you to another one which may not have that effect. They are not all the same.

Best advice for erectile dysfunction when taking blood pressure medication?

No betablockers. Check with your physician if any BP meds are affecting the sexual issues. If you are on betablockes need to change to other BP medicines.

Out of clonidine, hydralozine, amalodipine, coreg (carvedilol) and losartan. Which is the high blood pressure drug would most likely cause erectile dysfunction?

Of the drugs listed. Clonidine is the only one commonly associated with ED unless diuretics are involved. However, other factors may play a role: uncontrolled BP, elevated lipid levels (cholesterol, LDL, triglycerides), emotional factors, insulin resistance/diabetes. The dose of drug is important factor: higher doses may cause problems whereas lower doses do not. Some supplements may also be involved.

Why come some high blood pressure meds may cause a man to have erectile dysfunction?

LONG LIST. Foellowing are known to cause ed nifedipine, spirinolactone, ramipril. Hydralazine, verapamil, captopril, clonidin. Hydrochlorthiazide, labetalol, pindolol, propanolol amlodipin rarely may cause ed, only2% of men taking amlodipin get ed.